BIROn - Birkbeck Institutional Research Online

    Tamil diasporas across the Bay of Bengal

    Amrith, Sunil S. (2009) Tamil diasporas across the Bay of Bengal. The American Historical Review 114 (3), pp. 547-572. ISSN 0002-8762.

    [img]
    Preview
    Text (Publisher draft (Refereed))
    2762.pdf

    Download (923kB) | Preview

    Metadata

    Item Type: Article
    Additional Information: Without abstract
    School: Birkbeck Faculties and Schools > Faculty of Humanities and Social Sciences > School of Historical Studies
    Depositing User: Administrator
    Date Deposited: 23 Nov 2010 11:12
    Last Modified: 02 Aug 2023 16:53
    URI: https://eprints.bbk.ac.uk/id/eprint/2762

    Statistics

    Activity Overview
    6 month trend
    3,697Downloads
    6 month trend
    388Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item